International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 159-164

On elations in semi-transitive planes

N. L. Johnson

Department of Mathematics, The University of Iowa, Iowa City 52242, Iowa, USA

Received 2 January 1980

Copyright © 1982 N. L. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let π be a semi-transitive translation plane of even order with reference to the subplane π0. If π admits an affine elation fixing π0 for each axis in π0 and the order of π0 is not 2 or 8, then π is a Hall plane.